# SDR AALA202302238045

- Difficulty date: February 16, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 39,029 hours, 4,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 99252039232
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: M-2 GALLEY HAS 5 BROKEN EMERGENCY LIGHTS. REMOVED AND REPLACED 5 FLOOR PROXIMITY LIGHT ASSEMBLIES (AALA202302207875), (AALA202302238045), (AALA202302238610), (AALA202302233439), (AALA202302239190).
